| Model Number |
TLEAD1058-70B |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Unspecified Infection (1930)
| Date of Event |
07/09/2021
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The manufacturing and sterilization records were reviewed and no issues were found.The device was not available for return.
Event or Problem Description
It was reported to nevro that after the trial the patient developed an infection.Nevro attempted to obtain additional information regarding the nature of the infection but was unsuccessful.The patient was given antibiotics and there have been no reports of further complications regarding this event.